# SDR AAL2003F00003

- Difficulty date: October 15, 2002
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE/SKIN, FUSELAGE SKIN CRACKED AT FASTENER, ST 1380, L14R.  CRACK LENGTH .3125 INCH.  ROUTED OUT CRACK TO .3125 DIAMETER, INSTALLED EXTERNAL DOUBLER IAW SRM 53-01, FIG 4, SH3.
